# SDR R61A2022082200517

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000255
- Aircraft time: 28,336 hours, 21,574 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING ON DESCENT WITH FORWARD LAV SMOKE ALARM ACTIVATING, NO VISUAL SMOKE. PERFORMED OPS CHECK OF PACK 1, NO ODOR NOTED.
